# SDR 2011FA0000008

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: General aviation
- Aircraft: N669TT
- Make and model: Cessna 560XL
- Aircraft serial: 5684
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 702346005001
- Part serial: 06113773
- Condition: Failed
- Location: Cockpit
- Part time: 1,309 hours, 1,155 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFD (DU1080) INOP:  REMOVED CTR MDF DISPLAY (DU1080) AND INSTALLED SERVICEABLE REPAIRED DU1080 DISPLAY IN MFD POSTION; (UNIT REPAIRED AND RETURNED TO SERVICE). WORK PERFORMED IAW AMM 34-26-00.  MX PRACTICES PARA 10.  THIS ACTION TERMINATES RESTRICTION OF MMEL ITEM 34-12.
